# SDR DALA2025111808401

- Difficulty date: November 18, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N896DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62777
- Aircraft time: 23,737 hours, 9,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SVC CHECK FOUND FIRST CLASS EMERGENCY LIGHTS INOP. R & R BATTERY PACK (M2816) IAW B737 AMM 33-51. OPS TEST GOOD.
